# SDR SWIA202266162

- Difficulty date: May 31, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Part number: 601R1430352
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBOARD FLAP, FLAP VANE IS CHAFED AT (3) LOCATIONS ALONG THE LEADING EDGE FROM CONTACT WITH FLAP VANE STOPS.     (C-CHECK RO 7/26/2022)    REMOVED AND REPLACED R/H INBOARD FLAP VANE  MID. LEADING EDGE CAP I.A.W. BOMBARDIER CRJ200 SRM 51-42-13 REV.38B, DATED 11/25/2020. COMPLETED SKYWEST M-337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY. WEIGHT AND BALANCE NOT EFFECTED.
